Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
precision response

Has anyone experienced a 'red hue' to their face whilst on Accutane?

My face is pretty red. If I get exposed to sun for a while or exert any physical activity my face gets insane. My face gets a few shades lighter than say... a ketchup bottle I'd say. I'm not really sure if it's normal or what I should do about it, but it's really odd and by far the worst side effect I have had.

Share this post


Link to post
Share on other sites

Yes, I experienced the *red hue* you're asking about. It's called "flushing." Sometimes it's hardly evident and sometimes my face is really red. It looks like I was outside doing vigorous acitivity in the sun. But the good thing is that it's not so bad. Good luck. :)

Share this post


Link to post
Share on other sites

I get the "red hue" as well and it's one of the worst side effects for me. I think it's just my skin's increased sun sensitivity which leads to lots of burning/flaking. I shower twice a day which probably doesn't help the matter either. I've had a number of people come up to me and ask me if I've ever heard of sunscreen before haha...I actually DO use oil-free SP15 though!

Share this post


Link to post
Share on other sites

I experience the flushing too. It doesn't bother me that much. People just think I'm sunburnt, I have to explain to them that I'm not. Drinking water helps, washing in cold water helps, but I don't think there's any way to avoid it. When I really don't like it is when I'm blushing, because for some reason I blush easier and more seriously.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×